# SDR DALA2024070906957

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 33,428 hours, 12,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6060608) EXT EMERGENCY LIGHT RIGHT SIDE LWR FUSELAGE INOP. R/R RT AFT EXT. EMERGENCY LIGHT LAMP PER B737 AMM 33-51-04. OPS CHK GOOD.
